# SDR SWAA1201003

- Difficulty date: January 3, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 51,675 hours, 41,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED AT BS 500A BETWEEN S 28L AND S 28R FWD CARGO COMPARTMENT.  REPAIRED FRAME IAW SRM AND DWG.
